MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004836-199004000-00019

Медицинская библиотека · Journal of clinical gastroenterology · 1990

Pancreatitis after rectal administration of 5-aminosalicylic acid.

Isaacs K L, Murphy D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient treated with sulfasalazine for new-onset ulcerative colitis developed self-limited pancreatitis. Rechallenge with 5-aminosalicylic acid (5-ASA) in enema form (Rowasa) again induced pancreatitis. Recent case reports suggest that the salicylate component of sulfasalazine can lead to the development of pancreatitis with oral 5-ASA administration. This patient's course demonstrates further that rechallenge with 5-ASA in a rectal form may also lead to pancreatitis.

Для цитирования: Isaacs K L, Murphy D. Pancreatitis after rectal administration of 5-aminosalicylic acid.. Journal of clinical gastroenterology. 1990. DOI: 10.1097/00004836-199004000-00019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.